# SDR KCSA101075

- Difficulty date: June 16, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 91,196 hours, 21,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R MAIN ENTRY DOOR FWD LOWER CORNER VERTICAL BEAM CRACKED .5 INCH AT BS 1676, RBL 115, WL 202.
